# SDR ASAA1047392

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 694147327
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR TO SIDEWALL SUPPORT WEB IS CRACKED AT FWD END UPPER FLANGE.  REMOVED FABRICATED AND INSTALLED BAFFLE.
